# SDR UALA2008111301383

- Difficulty date: March 13, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 60,404 hours, 35,486 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE LT ELEV FWD OF TRIM TAB (DMG) APPROX 8 TO 10 INCHES LONG.  *S/D*  FOUND SCRAPE IN LT ELEVATOR.  REPAIRED & REPLACED LT ELEVATOR.  ELEVATOR INSTALLED.  RIGGED & OPS DONE & SOLD.  CLOSING UP.  TEST FLT ACCOMPLISHED.
